Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 415, NWS Springfield, MO

July 25, 2011Bourbon County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Jul 25, 2011, 3:49 PM CDT for Bourbon County, Kansas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2011, 3:49 PM CDT (20:49 UTC)
Expired
Jul 25, 2011, 4:45 PM CDT
In force
56 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

County Bourbon County, KS

The radar

The Pleasant Hill radar (KEAX), 114 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
161 J/kg
Mixed-layer CIN
-251 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WUUS53 KSGF 252049
SVRSGF
KSC011-252145-
/O.NEW.KSGF.SV.W.0415.110725T2049Z-110725T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 PM CDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 445 PM CDT.

* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  CLUSTER OF SEVERE THUNDERSTORMS OVER BOURBON COUNTY THAT WAS       
  NEARLY STATIONARY. THESE STORMS ARE CAPABLE OF PRODUCING           
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BRONSON...FORT SCOTT...FULTON...REDFIELD
  AND UNIONTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3804 9509 3805 9508 3805 9464 3804 9462
      3777 9462 3768 9470 3767 9471 3768 9509
TIME...MOT...LOC 2048Z 068DEG 7KT 3787 9480
WIND...HAIL 60MPH <.50IN

$$

CRAMER
2 follow-up statements
565 
WWUS53 KSGF 252103
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT MON JUL 25 2011

KSC011-252145-
/O.CON.KSGF.SV.W.0415.000000T0000Z-110725T2145Z/
BOURBON KS-
403 PM CDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR BOURBON COUNTY...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS OVER AREAS OF CENTRAL 
BOURBON COUNTY.  THESE STORMS WERE NEARLY STATIONARY...AND CAPABLE 
OF PRODUCING 60 MPH.

LOCATIONS IMPACTED INCLUDE BRONSON...FORT SCOTT...FULTON...REDFIELD
AND UNIONTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3804 9509 3805 9508 3805 9464 3804 9462
      3777 9462 3768 9470 3767 9471 3768 9509
TIME...MOT...LOC 2102Z 068DEG 7KT 3784 9489
WIND...HAIL 60MPH <.50IN

$$

CRAMER
038 
WWUS53 KSGF 252143
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT MON JUL 25 2011

KSC011-252153-
/O.EXP.KSGF.SV.W.0415.000000T0000Z-110725T2145Z/
BOURBON KS-
443 PM CDT MON JUL 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR BOURBON COUNTY WILL EXPIRE AT
445 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3804 9509 3805 9508 3805 9464 3804 9462
      3777 9462 3768 9470 3767 9471 3768 9509
TIME...MOT...LOC 2143Z 068DEG 7KT 3781 9498

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 12:34 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jul 25, 12:34 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 PM CDT MON JUL 25 2011

...UPDATE TO AVIATION...

.DISCUSSION...

CURRENTLY...SHOWERS AND THUNDERSTORMS ARE IMPACTING SOUTHERN
KANSAS AND NORTHERN OKLAHOMA. THERE ARE ALSO A FEW SHOWERS AND
THUNDERSTORMS DEVELOPING OVER FAR SOUTH CENTRAL MISSOURI. THIS
ACTIVITY IS OCCURRING OUT AHEAD OF A SHORTWAVE TROUGH THAT IS
MOVING INTO THE AREA FROM THE NORTHWEST. THIS SHORTWAVE IS
EXPECTED TO SUPPORT ISOLATED TO SCATTERED THUNDERSTORMS OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI LATER THIS AFTERNOON. MODEL
SOUNDINGS AGAIN INDICATE AN ATMOSPHERE THAT WILL BE PRIMED FOR
STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG DOWNBURST WINDS
WITH MLCAPE VALUES ON THE ORDER OF 2000-3000 J/KG...PRECIPITABLE
WATER VALUES NEAR 2 INCHES...AND AN INVERTED V SHAPED SOUNDING
BELOW 800MB. THIS ACTIVITY IS EXPECTED TO DIMINISH AND MOVE OUT OF
THE AREA BY EVENING AS THE SHORTWAVE TROUGH MOVES OUT OF THE AREA.

EXCESSIVE HEAT WILL REMAIN ENTRENCHED OVER THE AREA THROUGH THE REST
OF THE WEEK.  THE COLD FRONT THAT EARLIER MODEL RUNS HAD DEPICTED
PUSHING INTO THE AREA TOMORROW INTO TUESDAY NOW APPEARS TO BE LESS
PROGRESSIVE AS IT DOES NOT MAKE MUCH PROGRESS INTO THE AREA.  IN
FACT...THE MODEL CONSENSUS IS FOR THE FRONTAL ZONE TO PUSH EASTWARD
ON TUESDAY AS THE MAIN UPPER LEVEL RIDGE BUILDS BACK INTO THE AREA.
WINDS ARE EXPECTED TO TURN EASTERLY TOMORROW...BUT ARE EXPECTED TO
REGAIN  A SOUTHERLY FETCH BY TUESDAY.  THE RIDGE CONTINUES TO BUILD
INTO THE LATTER HALF OF THE WEEK.  LATE IN THE WEEK ANOTHER
SHORTWAVE TROUGH IS EXPECTED TO OVERTOP THE RIDGE AND WILL LIKELY
SUPPORT A FRONTAL BOUNDARY THAT MAY BE ABLE TO PUSH FAR ENOUGH SOUTH
TO BRING SOME CHANCES FOR RAINFALL AND COOLER TEMPERATURES INTO THE
OZARKS.

KARDELL

&&

.AVIATION...
/ISSUED 1226 PM CDT MON JUL 25 2011/

FOR THE 25/1800Z KSGF/KJLN/KBBG TAFS...VFR CONDITIONS ARE EXPECTED
FOR MUCH OF THE TAF PERIOD. ISOLATED THUNDERSTORMS MAY PRODUCE
LOCALIZED BRIEF MVFR/IFR VISIBILITY WITH GUSTY/ERRATIC WINDS
THROUGH EARLY EVENING. SOME FOG MAY DEVELOP TOWARD SUNRISE 26/10Z-
11Z WITH SLIGHTLY HIGHER DEW POINTS AND LIGHT WINDS EXPECTED...AND
FOR NOW HAVE THIS COVERED WITH A BRIEF PERIOD OF MVFR VISIBILITY.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR MOZ079>083-089>092-
     094>098-102>106.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MOZ055>058-
     066>071-077-078-088-093-101.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ073-097-
     101.

&&
Hazardous weather outlook, Jul 25, 1:35 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 PM CDT MON JUL 25 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261845-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
135 PM CDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME.

WEATHER HAZARDS EXPECTED...

  EXTREME RISK OF EXCESSIVE HEAT.
  LIMITED LIGHTNING RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.

DISCUSSION...

  HEAT INDEX VALUES ACROSS THE AREA THIS AFTERNOON WILL RANGE
  FROM AROUND 103 DEGREES OVER SOUTH CENTRAL MISSOURI TO NEAR
  108 DEGREES OVER WESTERN MISSOURI AND SOUTHEASTERN KANSAS.

  ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
  IMPACT AREAS OF SOUTHEASTERN KANSAS AND WESTERN MISSOURI THIS
  AFTERNOON. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING
  DOWNBURST WINDS...FREQUENT LIGHTNING STRIKES...AND BRIEF HEAVY
  RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THERE WILL BE A SLIGHT CHANCE FOR PULSE TYPE THUNDERSTORMS ON
  TUESDAY ACROSS PORTIONS OF WESTERN MISSOURI AND EXTREME SOUTHEAST
  KANSAS. A FEW OF THESE STORMS MAY PRODUCE DAMAGING DOWNBURST WINDS
  TUESDAY AFTERNOON. THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM
  THURSDAY THROUGH SATURDAY.

  MEANWHILE...THE OPPRESSIVE HEAT AND HUMIDITY WILL PERSIST
  ACROSS THE REGION THROUGH MUCH OF THE WEEK...AS TEMPERATURES
  CONTINUE TO WARM WELL INTO THE 90S TO AROUND 103 DEGREES AND
  HEAT INDEX VALUES CLIMB INTO THE 100 TO 110 RANGE EACH
  AFTERNOON.

  AN ELEVATED FIRE DANGER IS EXPECTED TO DEVELOP WEDNESDAY
  AFTERNOON AND AGAIN THURSDAY FOR WESTERN MISSOURI AND SOUTHEAST
  KANSAS DUE TO LOW HUMIDITY...MODERATELY STRONG WIND GUSTS...AND
  CONTINUED ABNORMALLY DRY VEGETATION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

KURTZ

In the hours before

Local storm report, Jul 25, 10:27 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1027 AM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     6 SE LIBERAL            37.50N 94.44W
07/24/2011                   BARTON             MO   EMERGENCY MNGR

            MINOR ROOF DAMAGE REPORTED.

&&

JCOLUCCI
Local storm report, Jul 25, 10:29 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 AM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     IANTHA                  37.52N 94.40W
07/24/2011                   BARTON             MO   EMERGENCY MNGR

            GARAGE DOOR REPORTED BOWED IN DUE TO HIGH WINDS.

&&

JCOLUCCI
Local storm report, Jul 25, 11:50 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 AM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
07/24/2011                   PHELPS             MO   LAW ENFORCEMENT

            TREES REPORTED DOWN OR DAMAGED IN MANY AREAS OF ROLLA.

&&

JCOLUCCI
Local storm report, Jul 25, 12:38 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
07/24/2011                   PHELPS             MO   LAW ENFORCEMENT

            TREES REPORTED DOWN OR DAMAGED IN MANY AREAS OF ROLLA.

0513 PM     HAIL             ROLLA                   37.95N 91.77W
07/24/2011  E1.00 INCH       PHELPS             MO   TRAINED SPOTTER

0515 PM     TSTM WND DMG     6 WNW NORTHWYE          38.02N 91.84W
07/24/2011                   PHELPS             MO   EMERGENCY MNGR

            POWER LINES DOWN NEAR INTERSECTION OF HIGHWAY E AND
            HIGHWAY A. RELAYED FROM MARIES COUNTY EMERGENCY MANAGER.

0515 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
07/24/2011                   PHELPS             MO   EMERGENCY MNGR

            A FEW POWER POLES DOWNED. RELAYED VIA MARIES COUNTY
            EMERGENCY MANAGER.

0530 PM     TSTM WND DMG     2 SE ROLLA              37.94N 91.75W
07/24/2011                   PHELPS             MO   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN. SHINGLE DAMAGE TO
            ROOFS AND WINDOWS BROKEN DUE TO DOWNED TREES. A FEW SHEDS
            BLOWN OVER. CONCENTRATION OF DAMAGE IS NEAR THE
            INTERSECTION OF HIGWAY 72 AND HIGHWAY O.

0535 PM     HAIL             ROLLA                   37.95N 91.77W
07/24/2011  E0.88 INCH       PHELPS             MO   LAW ENFORCEMENT

0600 PM     TSTM WND DMG     6 WNW FORT SCOTT        37.86N 94.81W
07/24/2011                   BOURBON            KS   EMERGENCY MNGR

            MOBILE HOME DESTROYED WITH ROOF DAMAGE SUSTAINED TO A
            NEARBY MOBILE HOME.

0600 PM     TSTM WND DMG     6 WNW FORT SCOTT        37.87N 94.81W
07/24/2011                   BOURBON            KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS MULTIPLE TREES OF 12 TO 18 INCH
            DIAMETER DOWN. ALSO REPORTS 4 TO 6 TELEPHONE POLLS
            SNAPPED ON MAPLE ROAD BETWEEN 165TH AND 175TH ROAD.

0635 PM     TSTM WND DMG     1 N BRIGHTON            37.47N 93.35W
07/24/2011                   POLK               MO   EMERGENCY MNGR

            BARN DESTROYED AND A FEW TREES DOWN.

0728 PM     TSTM WND DMG     SPRINGFIELD             37.20N 93.29W
07/24/2011                   GREENE             MO   TRAINED SPOTTER

            VINYL SIDING RIPPED FROM HOUSE. HOME WEATHER EQUIPMENT
            MEASURED A 68 MPH WIND GUST.

0731 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
07/24/2011  M70.00 MPH       GREENE             MO   ASOS

            70 MPH WIND GUST MEASURED AT SPRINGFIELD ASOS

0752 PM     TSTM WND GST     BATTLEFIELD             37.12N 93.37W
07/24/2011  E60.00 MPH       GREENE             MO   NWS EMPLOYEE

            NWS PERSONNEL ESTIMATES A WIND GUST OF AT LEAST 60 MPH.
            SHINGLES WERE BLOWN OFF A ROOF WITH DAMAGE TO ONE TREE.

0752 PM     TSTM WND GST     BATTLEFIELD             37.12N 93.37W
07/24/2011  E60.00 MPH       GREENE             MO   FIRE DEPT/RESCUE

            FIRE DEPARTMENT ESTIMATED WIND SPEEDS UP TO 60 MPH.

0804 PM     TSTM WND GST     2 S BATTLEFIELD         37.09N 93.37W
07/24/2011  E60.00 MPH       CHRISTIAN          MO   NWS EMPLOYEE

            NUMEROUS SNAPPED LARGE TREE LIMBS OBSERVED.

0807 PM     TSTM WND DMG     WEIR                    37.31N 94.77W
07/24/2011                   CHEROKEE           KS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS SEVERAL LARGE TREES DOWN
            WITHIN THE TOWN OF WEIR.

0808 PM     TSTM WND GST     NIXA                    37.04N 93.29W
07/24/2011  M53.00 MPH       CHRISTIAN          MO   PUBLIC

            53 MPH MEASURED FROM HOME WEATHER STATION.

0830 PM     TSTM WND DMG     IANTHA                  37.52N 94.40W
07/24/2011                   BARTON             MO   EMERGENCY MNGR

            GARAGE DOOR REPORTED BOWED IN DUE TO HIGH WINDS.

0835 PM     TSTM WND DMG     6 SE LIBERAL            37.50N 94.44W
07/24/2011                   BARTON             MO   EMERGENCY MNGR

            MINOR ROOF DAMAGE REPORTED.

0835 PM     TSTM WND GST     OAKTON                  37.46N 94.35W
07/24/2011  E60.00 MPH       BARTON             MO   EMERGENCY MNGR

0925 PM     TSTM WND DMG     3 W SARCOXIE            37.07N 94.17W
07/24/2011                   JASPER             MO   911 CALL CENTER

            POWER POLE DOWN AND TWO TREES DOWNED ON THE WESTERN SIDE
            OF SARCOXIE.

0937 PM     DOWNBURST        SARCOXIE                37.07N 94.12W
07/24/2011                   JASPER             MO   PUBLIC

            SUBWAY WORKER IN SARCOXIE OBSERVED AT LEAST 60 TO 70 MPH
            WIND GUSTS.

0940 PM     DOWNBURST        1 W SARCOXIE            37.07N 94.13W
07/24/2011                   JASPER             MO   PUBLIC

            6 TO 8 INCH TREE LIMBS DOWN. CWIP REPORT.

1000 PM     TSTM WND DMG     3 NW STELLA             36.79N 94.24W
07/24/2011                   NEWTON             MO   911 CALL CENTER

            THREE TREES DOWN ACROSS HIGHWAY D AND RACOON ROAD. TIME
            OF EVENT ESTIMATED.

&&

JCOLUCCI
Local storm report, Jul 25, 3:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     3 ENE NEVADA            37.85N 94.30W
07/25/2011  M59 MPH          VERNON             MO   AWOS

            KNVD AWOS.

&&

DSA
Local storm report, Jul 25, 3:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     NEVADA                  37.84N 94.35W
07/25/2011                   VERNON             MO   COUNTY OFFICIAL

            TREE DOWN. POWERLINE DOWN.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:58 PM CDTSevere Thunderstorm WarningSGFCherokee24 min
Jul 25, 2:41 PM CDTSevere Thunderstorm WarningSGFBourbon, Crawford64 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.